MAUDE Adverse Event Report: IMPLANT DIRECT SYBRON MANUFACTURING LLC HEX TOOL

IMPLANT DIRECT SYBRON MANUFACTURING LLC HEX TOOL
Catalog Number HT2.5
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes Failure of Implant (1924); No Information (3190)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This complaint is related to the following medical device reports - 3001617766-2018-00257, 3001617766-2018-00258, 30001617766-2018-00260.
 
Event or Problem Description
Per complaint (b)(4), a hex tool became stuck inside the implant during placement.The tool could not be removed.As a result, the implant was removed and a different implant was placed using another tool.

Brand Name
HEX TOOL
Common Device Name
HEX TOOL
Manufacturer (Section D)
IMPLANT DIRECT SYBRON MANUFACTURING LLC
3050 east hillcrest drive
thousand oaks CA 91362
MDR Report Key7956737
Report Number3001617766-2018-00259
Device Sequence Number857137
Product Code NDP
UDI-Device Identifier10841307119630
UDI-Public10841307119630
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 10/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberHT2.5
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/18/2018
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/14/2018
Initial Report FDA Received Date10/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1